# SDR DALA2022053103796

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 75,723 hours, 10,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Pulled
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 EMER LIGHTS AT 30GH TO 24GH INOP. CORRECTIVE ACTION: FOUND POWER WIRE PULLED AT 30GH CONNECTOR RECONNECTED IAW A330 ESPM 20-43-11. AN GND NOT MAKING GOOD CONTACT FOR SEATS 31-34GH RESECURED GND. (6603571)
